# SDR COMA0560593

- Difficulty date: November 10, 2005
- Submitted: November 11, 2005
- Operation: Air carrier
- Aircraft: N932CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7038
- Aircraft time: 28,109 hours, 26,683 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 17300233
- Part serial: 7316
- Condition: Faulty
- Location: Nlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

FLIGHT 5530 - CREW DECLARED AN EMERGENCY ON APPROACH TO ABE DUE TO NOSE WHEEL STEERING FAIL MESSAGE.  REPLACED THE STEERING WIRING HARNESS.
